Alert archive / Missouri / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 47, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 18, 2019, 6:10 PM CDT for 6 counties in Missouri. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2019, 6:10 PM CDT (23:10 UTC)
- Expired
- May 18, 2019, 7:15 PM CDT
- In force
- 65 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Reynolds County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 130 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 4:40 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 717 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 345 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
478
WUUS53 KLSX 182310
SVRLSX
MOC055-071-073-093-179-221-190015-
/O.NEW.KLSX.SV.W.0047.190518T2310Z-190519T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
610 PM CDT Sat May 18 2019
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Western Iron County in southeastern Missouri...
Crawford County in east central Missouri...
Reynolds County in southeastern Missouri...
Western Washington County in east central Missouri...
Southwestern Franklin County in east central Missouri...
Southern Gasconade County in east central Missouri...
* Until 715 PM CDT.
* At 609 PM CDT, severe thunderstorms were located along a line
extending from near Bland to 12 miles south of St. James to near
Salem to 6 miles west of Bunker to 7 miles south of Winona, moving
east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Sullivan, Cuba, Steelville, Bourbon, Anthonies Mill, Reynolds,
Ellington, Viburnum, Bland, Leasburg, Bixby, Cherryville, Courtois,
Oates, Garwood, Centerville, St. Cloud, Canaan, Corridon and Black.
This includes Interstate 44 in Missouri between exits 203 and 228.
This also includes Onondaga Cave State Park, Johnsons Shut-Ins State
Park, Dillard Mill Historic Site, Taum Sauk Mountain State Park,
Meramec State Park, and Clearwater Lake Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3705 9096 3710 9102 3717 9103 3720 9113
3750 9121 3751 9131 3759 9131 3759 9116
3769 9115 3770 9131 3779 9131 3779 9153
3815 9153 3815 9164 3830 9164 3841 9117
3776 9089 3758 9074 3727 9071 3705 9078
TIME...MOT...LOC 2309Z 288DEG 25KT 3828 9156 3782 9158 3764 9147 3749
9133 3690 9128
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
GKS3 follow-up statements
763
WWUS53 KLSX 182326
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
626 PM CDT Sat May 18 2019
MOC055-071-073-093-179-221-190015-
/O.CON.KLSX.SV.W.0047.000000T0000Z-190519T0015Z/
Iron MO-Crawford MO-Reynolds MO-Washington MO-Franklin MO-
Gasconade MO-
626 PM CDT Sat May 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN IRON...CRAWFORD...REYNOLDS...WESTERN WASHINGTON...
SOUTHWESTERN FRANKLIN AND SOUTHERN GASCONADE COUNTIES...
At 624 PM CDT, severe thunderstorms were located along a line
extending from 10 miles north of St. James to 6 miles southwest of
Cuba to near Viburnum to Bunker to near Fremont, moving northeast at
60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sullivan, Cuba, Steelville, Bourbon, Anthonies Mill, Reynolds,
Ellington, Viburnum, Bland, Leasburg, Bixby, Cherryville, Courtois,
Oates, Garwood, Centerville, St. Cloud, Canaan, Corridon and Black.
This also includes Onondaga Cave State Park, Johnsons Shut-Ins State
Park, Dillard Mill Historic Site, Taum Sauk Mountain State Park,
Meramec State Park, and Clearwater Lake Recreational Area.
This includes Interstate 44 in Missouri between exits 203 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3705 9096 3710 9102 3717 9103 3720 9113
3750 9121 3751 9131 3759 9131 3759 9116
3769 9115 3770 9131 3779 9131 3779 9153
3815 9153 3815 9164 3830 9164 3841 9117
3776 9089 3758 9074 3727 9071 3705 9078
TIME...MOT...LOC 2324Z 203DEG 50KT 3814 9161 3801 9149 3772 9122 3748
9121 3702 9115
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Britt797
WWUS53 KLSX 182346
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
646 PM CDT Sat May 18 2019
MOC055-071-073-093-179-221-190015-
/O.CON.KLSX.SV.W.0047.000000T0000Z-190519T0015Z/
Iron MO-Crawford MO-Reynolds MO-Washington MO-Franklin MO-
Gasconade MO-
646 PM CDT Sat May 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN IRON...CRAWFORD...REYNOLDS...WESTERN WASHINGTON...
SOUTHWESTERN FRANKLIN AND SOUTHERN GASCONADE COUNTIES...
At 646 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Gerald to near Leasburg to 7 miles
northeast of Courtois to near Oates to near Ellington, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sullivan, Cuba, Steelville, Bourbon, Anthonies Mill, Reynolds,
Ellington, Viburnum, Bland, Leasburg, Bixby, Cherryville, Courtois,
Oates, Garwood, Centerville, St. Cloud, Canaan, Corridon and Black.
This also includes Onondaga Cave State Park, Johnsons Shut-Ins State
Park, Taum Sauk Mountain State Park, Meramec State Park, and
Clearwater Lake Recreational Area.
This includes Interstate 44 in Missouri between exits 208 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3705 9096 3710 9102 3717 9103 3720 9104
3742 9114 3749 9115 3753 9113 3759 9116
3769 9115 3774 9119 3781 9123 3787 9133
3813 9149 3822 9154 3830 9164 3841 9117
3776 9089 3758 9074 3727 9071 3705 9078
TIME...MOT...LOC 2346Z 231DEG 37KT 3828 9133 3809 9123 3783 9099 3758
9102 3732 9098
HAIL...<.75IN
WIND...60MPH
$$
Britt575
WWUS53 KLSX 190008
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
708 PM CDT Sat May 18 2019
MOC055-071-073-093-179-221-190018-
/O.EXP.KLSX.SV.W.0047.000000T0000Z-190519T0015Z/
Iron MO-Crawford MO-Reynolds MO-Washington MO-Franklin MO-
Gasconade MO-
708 PM CDT Sat May 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN IRON...CRAWFORD...
REYNOLDS...WESTERN WASHINGTON...SOUTHWESTERN FRANKLIN AND SOUTHERN
GASCONADE COUNTIES WILL EXPIRE AT 715 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern and east central Missouri.
LAT...LON 3705 9096 3710 9102 3717 9103 3720 9104
3742 9114 3749 9115 3753 9113 3759 9116
3769 9115 3774 9119 3781 9123 3787 9133
3813 9149 3822 9154 3830 9164 3841 9117
3776 9089 3758 9074 3727 9071 3705 9078
TIME...MOT...LOC 0008Z 288DEG 25KT 3824 9116 3805 9106 3779 9082 3754
9085 3728 9081
$$
BrittWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 3:30 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 18, 3:30 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 330 PM CDT Sat May 18 2019 .SHORT TERM... (Through Late Sunday Night) Issued at 330 PM CDT Sat May 18 2019 Strong upper level impulse over the central-southern High Plains is helping to generate the next round of severe thunderstorms across portions of eastern KS/OK and into far western MO/AR. A weakening low-level jet at h850 continues to feed an area of showers and thunderstorms into northeast-central MO and west-central IL, where the severe threat with that is low, but the flood threat is higher, especially with respect to minor/nuisance flooding with possible isolated flash flooding. Temperatures have risen to the mid to upper 80s east and southeast of the storms where some sunshine was seen, but have failed to exit the 70s underneath the thicker cloud canopy in place over northeast-central MO with active convection. The area of showers and storms to the N and W of STL metro is likely to not exit or barely exit before the "main event" moves in from the west late this afternoon. This "main event" is expected to kick eastward into central/northeast MO late this afternoon and into the remainder of the forecast area tonight. A large hail and damaging wind threat will accompany these storms as they march eastward, with the hail threat likely decreasing some as we head into the evening hours. An isolated tornado threat also cannot be ruled out for central MO this afternoon or southeast MO this evening. These storms should eventually turn into a rain-producing MCS overnight that exits ahead of the dry slot of the system late tonight through around sunrise. Low temperatures should be quite mild ahead of the surface cold front with readings bottoming out in the 60s. The surface cold front will swing through on Sunday, with additional storms expected to refire ahead of the surface front, where the better upper support exists and frontal convergence not expected to be that strong. Latest guidance shows this refiring to occur east of the STL metro area around midday Sunday and quickly races east once they do, so any strong to severe threat looks limited to our far eastern forecast area and brief in time (midday). Max temperatures on Sunday will range from the low 70s in areas that get FROPA early (central-northeast MO) to the low 80s near STL metro and areas to the SE. A dry and cool night is then on tap for Sunday night with low temps expected from the mid 40s to the low 50s under mostly clear skies. TES .LONG TERM... (Monday through Next Saturday) Issued at 330 PM CDT Sat May 18 2019 A rather persistent pattern looks to prevail for this period, with a longwave upper TROF in the western CONUS and a at-times assertive upper RIDGE anchored over the southeastern CONUS. When this RIDGE is more timid, an active southwest flow looks set over our region while when this RIDGE is more assertive and amplified, it should steer the main storm tracks to our north. Either scenario looks to impact us in some way, some more directly and sooner than others. The RIDGE will be in a more timid state for the next strong shortwave to take a swipe at us on Tuesday. Main adjustments seem to track the initial outburst Monday night to our west with a more direct hit from the upper wave and attendant surface TROF late Tuesday afternoon and night. A significant severe threat still looks in play despite the timing adjustment, with tornadoes, large hail, and damaging winds a threat. In addition, a heavy rainfall threat exists. At this point, there is better model agreement on a more assertive upper RIDGE for late week, which should steer storm systems to our north, but despite the lack of direct additional rainfall, the rainfall that goes into upriver locations will eventually affect our mainstem rivers here at some point. The RIDGE may break down again heading into next weekend, resuming the more active weather pattern for our region. After one seasonably cool day on Monday, temperatures look to return to above normal value for the remainder of the week with either primary synoptic surface fronts pushing to our north and/or a re- assertive upper RIDGE increasing thicknesses over our region. TES && .AVIATION... (For the 18z TAFs through 18z Sunday Afternoon) Issued at 1245 PM CDT Sat May 18 2019 Periods of thunderstorms can be expected at KUIN and KCOU until late tonight, with these storms moving into STL metro sites around 02/03z and also persisting until late tonight. The greatest chance for strong to severe storms will be at initial onset this afternoon or this evening. Otherwise, very questionable rain chances when showers and storms try to refire on Sunday, but the main activity should be east of the terminals and have left out of the TAFs for now. Removed LLWS due to being coincident with convective activity, implying shear already, with surface gusty winds expected to also continue. MVFR CIGs will try to build in to UIN and COU Sunday morning behind or near the cold front. SPECIFICS FOR KSTL: Adjusted start time to 02/03z per latest high-res model guidance with rain continuing much of overnight. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 18, 3:47 PM CDT, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 347 PM CDT Sat May 18 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-192100- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 347 PM CDT Sat May 18 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are expected areawide. The greatest threat for severe storms will be near and west of the Mississippi River. Damaging winds will be the primary threat, but large hail and an isolated tornado are also possible. Locally heavy rainfall is also a concern with these storms. Major river flooding is ongoing along portions of the Illinois River. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Major river flooding will continue along portions of the Illinois River and is forecast to resume at Saverton on the Mississippi River. There is a chance for thunderstorms on Sunday. Isolated severe storms are possible around midday and early afternoon Sunday for portions of southern Illinois. The chance for thunderstorms will return Monday night and then continue for portions of the area through Friday. Severe storms and locally heavy rainfall are possible late Tuesday and Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight, mainly for areas near and west of the Mississippi River. TES
In the hours before
Special weather statement, May 18, 2:31 PM CDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service St Louis MO
231 PM CDT Sat May 18 2019
ILZ095-MOZ019-027-182015-
Adams IL-Marion MO-Lewis MO-
231 PM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ADAMS...NORTHWESTERN
MARION AND LEWIS COUNTIES UNTIL 315 PM CDT...
At 231 PM CDT, Doppler radar was tracking a strong thunderstorm near
Philadelphia, moving north at 40 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Quincy, Palmyra, Canton, Mendon, La Grange, Lewistown, Ewing,
Maywood, Philadelphia, Ursa, Loraine, Woodville, Taylor, Lima,
Monticello and Meyer.
This includes Interstate 172 near exit 19.
This also includes Wakonda State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4025 9150 4024 9151 4020 9150 4019 9114
3976 9152 3982 9181 4025 9182
TIME...MOT...LOC 1931Z 202DEG 34KT 3986 9165
GKSSpecial weather statement, May 18, 5:01 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service St Louis MO
501 PM CDT Sat May 18 2019
MOZ041-047>050-182300-
Moniteau MO-Cole MO-Osage MO-Boone MO-Callaway MO-
501 PM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR COLE...SOUTHERN BOONE...SOUTHERN
CALLAWAY...OSAGE AND MONITEAU COUNTIES UNTIL 600 PM CDT...
At 501 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Versailles to 6 miles north of Richland.
Movement was northeast at 45 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Columbia, Jefferson City, Fulton, California, Ashland, Tipton, Holts
Summit, Linn, Columbia Regional Airport, Belle, Wardsville, St.
Martins, Taos, Russellville, New Bloomfield, Freeburg, Chamois,
Westphalia, Jamestown and Lake Mykee Town.
This includes Interstate 70 in Missouri between exits 115 and 117.
This also includes Rock Bridge State Park, Clarks Hill/Norton
Historic Site, Jewell Cemetery Historic Site, and Jefferson Landing
Historic Site.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Missouri.
LAT...LON 3869 9277 3868 9262 3892 9250 3898 9257
3900 9256 3899 9254 3874 9165 3829 9165
3829 9219 3834 9220 3832 9226 3834 9241
3843 9241 3843 9262 3856 9280 3859 9283
3860 9283
TIME...MOT...LOC 2201Z 224DEG 39KT 3838 9283 3796 9242
MaplesSpecial weather statement, May 18, 5:52 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service St Louis MO
552 PM CDT Sat May 18 2019
MOZ034-041-042-182345-
Audrain MO-Monroe MO-Boone MO-
552 PM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOONE...NORTHWESTERN
AUDRAIN AND WESTERN MONROE COUNTIES UNTIL 645 PM CDT...
At 552 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Midway, moving northeast at 45 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Centralia, Paris, Hallsville, Sturgeon, Madison, Granville, Woodlawn,
Harrisburg, Holliday and Duncans Bridge.
This also includes Finger Lakes State Park and Union Covered Bridge
Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Missouri.
LAT...LON 3924 9243 3925 9231 3960 9230 3960 9219
3966 9218 3966 9194 3931 9196 3909 9227
3899 9255 3901 9256
TIME...MOT...LOC 2252Z 227DEG 37KT 3914 9246
MaplesSpecial weather statement, May 18, 5:58 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service St Louis MO
558 PM CDT Sat May 18 2019
MOZ041-042-047>051-059-190000-
Montgomery MO-Gasconade MO-Moniteau MO-Audrain MO-Cole MO-Osage MO-
Boone MO-Callaway MO-
558 PM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLE...BOONE...
AUDRAIN...MONTGOMERY...CALLAWAY...OSAGE...NORTHEASTERN MONITEAU AND
GASCONADE COUNTIES UNTIL 700 PM CDT...
At 558 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Hallsville to near Linn.
Movement was northeast at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Columbia, Jefferson City, Fulton, Mexico, Centralia, Vandalia,
Ashland, Holts Summit, Montgomery City, Owensville, Hermann, Linn,
Wellsville, Columbia Regional Airport, Belle, Hallsville, Auxvasse,
Taos, New Florence and Jonesburg.
This includes Interstate 70 in Missouri between exits 115 and 183.
This also includes Rock Bridge State Park, Deutschheim Historic Site,
Finger Lakes State Park, Clarks Hill/Norton Historic Site, Jewell
Cemetery Historic Site, Jefferson Landing Historic Site, and Graham
Cave State Park.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Missouri.
LAT...LON 3924 9210 3934 9198 3932 9144 3914 9141
3913 9126 3885 9126 3884 9142 3871 9142
3870 9137 3830 9136 3824 9164 3829 9165
3829 9181 3885 9254 3892 9250 3898 9256
TIME...MOT...LOC 2258Z 210DEG 55KT 3909 9235 3844 9176
MaplesLocal storm report, May 18, 6:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
605 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND GST 2 NW ASHLAND 38.80N 92.28W
05/18/2019 M51 MPH BOONE MO PUBLIC
TWITTER REPORT.
&&
JPGLocal storm report, May 18, 6:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
610 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND GST JEFFERSON CITY 38.57N 92.19W
05/18/2019 M62 MPH COLE MO TRAINED SPOTTER
&&
JPGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:34 AM CDT | Special Weather Statement | LSX | Knox | 41 min |
| May 18, 9:11 AM CDT | Special Weather Statement | LSX | Lewis | 49 min |
| May 18, 12:27 PM CDT | Areal Flood Advisory | LSX | Audrain, Callaway, Marion, Monroe, Pike, Ralls | 6 hr |
| May 18, 1:40 PM CDT | Flash Flood Warning | LSX | Ralls | 6 hr |
| May 18, 2:31 PM CDT | Special Weather Statement | LSX | Lewis, Marion | 44 min |
| May 18, 5:01 PM CDT | Special Weather Statement | LSX | Cole, Moniteau, Osage | 59 min |
| May 18, 5:18 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 42 min |
| May 18, 5:52 PM CDT | Special Weather Statement | LSX | Monroe | 53 min |
| May 18, 5:58 PM CDT | Special Weather Statement | LSX | Audrain, Boone, Callaway, Gasconade, Montgomery, Osage | 62 min |
| May 18, 6:05 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Gasconade, Montgomery, Osage | 55 min |
| May 18, 6:23 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 52 min |
| May 18, 6:42 PM CDT | Special Weather Statement | LSX | Knox, Lewis, Marion, Monroe, Ralls, Shelby | 63 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.